PANADOL ACTIFAST 500MG TABLETS
Tax included. Shipping calculated at checkout.
Panadol ActiFast 500mg Tablets
DescriptionPanadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief. Suitable for: Headache, Rheumatic pain, Muscular ache/pain, Toothache, Period pain, Cold & flu symptoms.
IngredientsEach Panadol Actifast film-coated tablet contains the active ingredient Paracetamol 500mg. Sodium content 176mg per tablet.
How to UseSwallow tablets with water.
Dosage: NOT SUITABLE FOR CHILDREN UNDER 12 YEARS OF AGE.
Children aged 12-15 years: Give 1 tablet every 4-6 hours as required. Not more than 4 tablets should be given in 24 hours. Do not give to children for more than 3 days without consulting a doctor.
Adults (including the elderly) and children aged 16 years and over
Take 1-2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.